MathSciNet Relay Station
MathSciNet bibliographic data
MR1191373 57M25 (57N10)
Blanchet, C.; Habegger, N.; Masbaum, G.; Vogel, P. Three-manifold invariants derived from the Kauffman bracket. Topology 31 (1992), no. 4, 685–699.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement